Cauchy-Riemann equations in several variables
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 22 (1968) no. 2, pp. 275-314.
@article{ASNSP_1968_3_22_2_275_0,
     author = {Greenfield, S. J.},
     title = {Cauchy-Riemann equations in several variables},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {275--314},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 22},
     number = {2},
     year = {1968},
     zbl = {0159.37502},
     mrnumber = {237816},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1968_3_22_2_275_0/}
}
TY  - JOUR
AU  - Greenfield, S. J.
TI  - Cauchy-Riemann equations in several variables
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1968
DA  - 1968///
SP  - 275
EP  - 314
VL  - Ser. 3, 22
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1968_3_22_2_275_0/
UR  - https://zbmath.org/?q=an%3A0159.37502
UR  - https://www.ams.org/mathscinet-getitem?mr=237816
LA  - en
ID  - ASNSP_1968_3_22_2_275_0
ER  - 
%0 Journal Article
%A Greenfield, S. J.
%T Cauchy-Riemann equations in several variables
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1968
%P 275-314
%V Ser. 3, 22
%N 2
%I Scuola normale superiore
%G en
%F ASNSP_1968_3_22_2_275_0
Greenfield, S. J. Cauchy-Riemann equations in several variables. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 22 (1968) no. 2, pp. 275-314. http://www.numdam.org/item/ASNSP_1968_3_22_2_275_0/

[1] Behnkf, H., Généralisation du théorème de Runge pour les fonctions multiformes de variablescomplexes, Colloque sur les Fonctions de Plusieurs Variables, (Brussels, 1953). | Zbl

[2] Bishop, E. Differentiable manifolds in complex Euclidean space, Duke Math. J., (1965), 1-22. | MR | Zbl

[3] », A minimal boundary for function algebras, Pacific J. Math., 9 (1959), 629-642. | MR

[4] Bochner, S., and Martin, W.T., Several Complex Variables (Princeton University Press, 1948). | MR | Zbl

[5] Bremermann, H.J., Die Characterisierung Rungescher Gebiete durch plurisubharmonische Funktionen, Math. Ann., 136 (1958), 173-186. | MR | Zbl

[6] Greenfield, S., Extendibility properties of real submanifolds of Cn, to appear in the proceeding of the C.I.M.E. Summer Conferenoe on Bounded Homogeneous Domains, Urbino, 1967. | Zbl

[7] Gray, J.W., Some global properties of contact structures, Ann. Math., 69 (1959), 421-450. | MR | Zbl

[8] Gunning, R.C., and Rossi, H., Analytic Functions of Several Complex Variables (Prentice-Hall, Inc. 1965). | MR | Zbl

[9] Hermann, R., Convexity and pseudoconvexity for complex manifolds, 13 (1964), J. Math. Mech., 667-672. | MR | Zbl

[10] » , Convexity and pseudoconvexity for complex manifolds, II, to appear.

[11] Hörmander, L., An Introduction to Complex Analysis in Several Variables, (D. Van Nostrand Company, Inc, 1966). | MR | Zbl

[12], The Frobenius-Nirenberg theorem, Arkiv for Matematik, 5 (1964), 425-432. | MR

[13] Kodaira, K., and Spencer, D.C., On deformations of complex analytic structures, I, II, Ann. Math., 67 (1958), 328-466. | MR | Zbl

[14] Kohn, J.J., Boundaries of complex manifolds, Proceedings of the Conference on Complex Analysis (Springer-Verlag New York Inc., 1965). | MR | Zbl

[15] Lewy, H., On the local character of the solution of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables, Ann. Math., 64 (1956), 514-522. | MR | Zbl

[16] » , On hulls of holomorphy, Comm. Pure Appl. Math., 13 (1960), 587-591. | MR | Zbl

[17] » Atypical partial differential equations, Proceedings of the Conference on Partial Differential Equations and Continuum Mechanics, (Univ. of Wisc. Press, 1961). | MR | Zbl

[18] Milnor, J., Topology from the Differentiable Viewpoint, (Univ. Press of Virginia, 1965). | MR | Zbl

[19] Newlander, A., and Nirenberg, L., Complex analytic coordinates in almost complex manifolds, Ann. Math., 65 (1957), 391-404. | MR | Zbl

[20] Nirenberg, L., A complex Frobenius theorem, Seminars on Analytic Functions (Institute for Advanced Study United States Air Force Office of Scientific Research, 1957). | Zbl

[21] Nirenberg, R., and Wells, R.O., Holomorphic Approximation on Real Submanifolds of Complex Manifolds. A.M.S. May 1967. | Zbl

[22] Nomizu, K., Lie Groups and Differential Geometry (The Math. Soc. of Japan, 1956). | MR | Zbl

[23] Harvey, R., and Wells, R.O., to appear Trans. A.M.S.

[24] Rossi, H., Holomorphically convex sets in several complex variables, Ann. Math., 74 (1961), 470-493. | MR | Zbl

[25] Roasi, H., Global Theroy of Several Complex Variables, lecture notes by Lutz Bungart (Princeton Univ. 1961).

[26] » , report to appear in the Proceedings of the International Congress of Mathematicians (Moscow, 1966).

[27] Sasaki, S., On differentiable manifolds with certain structures which are closely related to almost contact structure, I, Tohoku Math, J., 12 (1960), 459-476. | MR | Zbl

[28] Sommer, F., Analytische Geometrie in Cn (Schriftenreihe des Mathematischen Instituts der Universität Münster Heft 11, 1957). | MR | Zbl

[29] Steenrod, N., The Theory of Fiber Bundles (Princeton Univ. Press. 1951).

[30] Sweeney, W., written communication.

[31] Tomassini, G., Tracce delle funzioni olomorfe sulle sottovarietà analitiche reali d'una varietà complessa, Ann. della Sc. Norm. Sup. di Pisa, 20 (1966), 31-44. | Numdam | MR | Zbl

[32] Weinstock, B., On Holomorphic Extension from Real Submanifolds of Complex Èuclidean Space (M.I.T thesis, 1966).

[33] Wells, R.O., On the local holomorphic hull of a real submanifold in several complex, variables, Comm. Pure Appl. Math., 19 (1966), 145-165. | MR | Zbl

[34] » Holomorphic approximation on real-analytic submanifolds of a complex manifold Proc. A.M.S., 17 (1966), 1272-1275. | MR | Zbl

[35] » Holomorphic hulls and holomorphic convexity of differentiable submanifolds. to appear Trans. A.M.S. | Zbl